# SDR PG92002F00000

- Difficulty date: March 18, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N170PA
- Make and model: Snias AS350B2
- Aircraft serial: 2637
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: ARRIEL1D1
- Part serial: 9433
- Condition: Failed
- Location: Nacelle
- Part time: 1,747 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED DURING PART 135 FLIGHT.  PILOT MADE PRECAUTIONARY LANDING ON IMPROVED PRIVATE HELIPAD.  MECHANIC DISPATCHED TO SIDE.  FOUND EXCESSIVE METAL SLIVERS ON ALL ENGINE OIL SYSTEM MAGNETIC AND INDICATOR CHIP DETECTORS.  AIRCRAFT GROUNDED FROM FURTHER FLIGHT.  AIRCRAFT TRUCKED BACK TO BASE, AND ENGINE WAS REMOVED.
